# SDR CALA2021020100106

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 27,059 hours, 2,559 cycles
- System (JASC): 2540 · Lavatories
- Part: Frame
- Condition: Corroded
- Location: Lav M O/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LAV M O/B VERTICAL FRAME FOUND CORROSION REF NON-ROUTINE NR 9423362.  M/D LAV M O/B VERTICAL FRAME REPLACED AS PER ECRA 2541-01533 REV.
